# SDR SWAA2021063070977

- Difficulty date: May 10, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Peeling
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORWARD BULKHEAD PANEL # 142NWB HAS FIBERGLASS PEELING OFF ON LOWER RIGHT SIDE. ; / [01] CLEANED AND PREPARED PANEL #142NWB FOR REPAIR AS PER AMM 25-52-01-300-805 PARAGRAPH 4.C; [02] OK TO INSTALL REPAIR ON PANEL #142NBW; [03] OK TO INSTALL REPAIR; [04] REPAIRED DAMAGE AREA AFT CARGO FWD BULKHEAD PANEL 142NWB AS PER BOEING 737 AMM 25-52-01-300-805.MATERIAL USED EPOCAST 50/A P/O 1714421 PLUS BMS -3-7781 P/O 1694548.RESTORED ORIGINAL FINISHED.; [05] MEASUREMENTS; [06] VERIFY THAT REPAIR WAS DONE AS PER B737 AMM 25-52-01-300-805; [07] VERIFIED REPAIR ON PANEL 142MWB AS PER B737-700 AMM 25-52-01-300-805
